Moduli of continuity for l az-valued Gaussian random fields

被引:0
|
作者
Choi, Y-K [1 ]
机构
[1] Gyeongsang Natl Univ, Dept Math & RINS, Jinju 660701, South Korea
关键词
l(infinity)-valued Gaussian random field; modulus of continuity; large deviation probability; ORNSTEIN-UHLENBECK PROCESSES; INCREMENTS; LAWS;
D O I
10.1007/s10474-009-8118-x
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
This paper establishes the general moduli of continuity for l (az)-valued Gaussian random fields {X(t):= (X (1)(t),X (2)(t), h.), t a [0, az) (N) } indexed by the N-dimensional parameter t:= (t (1),aEuro broken vertical bar,t (N) ), under the explicit condition yielding that the covariance function of distinct increments of X (k) (t) for fixed k a parts per thousand 1 is positive or nonpositive.
引用
收藏
页码:331 / 355
页数:25
相关论文
共 50 条
  • [1] Moduli of continuity for l∞-valued Gaussian random fields
    Y. -K. Choi
    [J]. Acta Mathematica Hungarica, 2009, 123 : 331 - 355
  • [2] Moduli of continuity on the increments of l∞-valued Gaussian processes
    Kang, SY
    Choi, YK
    [J]. STOCHASTIC ANALYSIS AND APPLICATIONS, VOL 2, 2002, : 85 - 95
  • [3] Moduli of continuity for l∞-valued multi-parameter Gaussian processes
    Kang, SY
    Choi, YK
    Hwang, KS
    [J]. STOCHASTIC ANALYSIS AND APPLICATIONS, VOL 3, 2003, : 49 - 67
  • [4] Exact moduli of continuity for operator-scaling Gaussian random fields
    Li, Yuqiang
    Wang, Wensheng
    Xiao, Yimin
    [J]. BERNOULLI, 2015, 21 (02) : 930 - 956
  • [5] FERNIQUE-TYPE INEQUALITIES AND MODULI OF CONTINUITY FOR ANISOTROPIC GAUSSIAN RANDOM FIELDS
    Meerschaert, Mark M.
    Wang, Wensheng
    Xiao, Yimin
    [J]. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2013, 365 (02) : 1081 - 1107
  • [6] The anisotropic moduli of continuity of random fields
    Ostrovskii, EI
    [J]. THEORY OF PROBABILITY AND ITS APPLICATIONS, 2001, 46 (01) : 161 - 167
  • [7] Moduli of continuity for lp-valued Gaussian processes
    Lee, SH
    Choi, YK
    [J]. STOCHASTIC ANALYSIS AND APPLICATIONS, VOL 3, 2003, : 89 - 100
  • [8] Continuity of some l2-valued Gaussian random functions
    Fernique, X
    [J]. COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE, 2000, 330 (05): : 381 - 384
  • [9] Asymptotic properties for increments of l∞-valued Gaussian random fields
    Choi, Yong-Kab
    Csorgo, Miklos
    [J]. CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES, 2008, 60 (02): : 313 - 333
  • [10] CONTINUITY PROPERTY OF GAUSSIAN RANDOM FIELDS
    WATANABE, H
    [J]. STUDIA MATHEMATICA, 1973, 49 (01) : 81 - 94